Nonlinear aspects of high Reynolds number channel flows - Archive ouverte HAL Access content directly
Journal Articles European Journal of Mechanics - B/Fluids Year : 2010

Nonlinear aspects of high Reynolds number channel flows


This paper considers the flow in a two-dimensional channel at high Reynolds number, with wall deformations which can lead to flow separation. An asymptotic model is proposed by using the successive complementary expansion method with generalized asymptotic expansions. In particular, the model emphasizes the asymmetry of the channel geometry by introducing a change of variables. It is shown that the model is more general than the models developed with the method of matched asymptotic expansions. Comparisons with Navier-Stokes solutions show that the model is well founded and enables us to treat original problems.
Fichier principal
Vignette du fichier
Cathalifaud_6325.pdf (426.38 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00745781 , version 1 (26-10-2012)



Patricia Cathalifaud, Jacques Mauss, Jean Cousteix. Nonlinear aspects of high Reynolds number channel flows. European Journal of Mechanics - B/Fluids, 2010, vol. 29, pp. 295-304. ⟨10.1016/j.euromechflu.2010.02.002⟩. ⟨hal-00745781⟩
103 View
162 Download



Gmail Facebook X LinkedIn More